# SDR IPXA10160429

- Difficulty date: June 5, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N167UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 6,253 hours, 3,772 cycles
- Engine: Pwa PW4158
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960300006
- Part serial: FH1305
- Condition: Gouged
- Location: Left Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, REPAIR SURVEY SEQUENCE NR167-W3-02 REPAIR DOUBLER GOUGED IN 4 PLACES ON LT CTR FLAP UPPER SKIN BETWEEN RIBS 13-15 STGR 2.6 AND 2.7.  REMOVED, FABRICATED AND INSTALLED NEW REPAIR DOUBLER IAW SRM 57-50-00 PB 201 PARA 4E, FIG 205 AND SRM 57-51 12 201, PARA 4J, FIG 209.
